# SDR ASOA201001065

- Difficulty date: July 29, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 28,954 hours, 25,247 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE FOG FROM PACKS IN FLIGHT DECK AT LOW ALTITUDES AND ON THE GROUND.  UPON INSP FOUND NO DEFECTS NOTED IAW AMM 21-51-01.
